Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is quitine tablet appropriate for aches in the head,ear ,jaw with banging sound in the ears ?

Hello My Name is Angel, am suffering from Head pain, Ear Pain, Jaw Pain, I cant bare any noise, and also my foot is Painey, am hearing songs in my ears,if am hearing any sound suddenly I got head ache, I cant sleep in night, we did CT Scan , Mri Scan, but found nothing, I visit Ent docter also they taking sinus Scan, but that is also normal, but still got headache and ear pain,3days back I went to physiologist docter, docter said this is some cell changes in ur brain so don’t worry, you will be al right soon, and she gave me qutipine tablet, I feel little bit better now, but not fully, plz tell me this tablet is ok, and tell me what are the fruits and vegetables I can eat.
Asked On : Tue, 24 May 2011
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

hi angel
Quetiapine is an atypical antipsychotic medication approved for the treatment of schizophrenia and bipolar disorder. The medication cannot cure these conditions; however, it is generally successful in helping people manage their symptoms. Quetiapine is believed to work by blocking or lessening the effect of certain chemicals in the brain.
But angel this type of disease didnt mentioned in modern medicine but in ayurveda this types are mentioned and treatment also
if possible you approach an ayurveda doctor at your ares.
if not contact me
Answered: Tue, 24 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor